# SDR DL72S971239

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583872
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R WAS CUT AT STA 980 IN ORDER TO REMOVE CORROSION.  THE AFT SECTION OF THE STRINGER, TO STA 1010 WAS REPLACED AND A NEW STRINGER SECTION WAS SPLICED IN.  THE STRINGER WAS TOO THICK TO BE REPAIRED PER THE SRM.  THE REPAIR WILL CONSIST OF SPLICING IN A NEW SECTION OF THE STRINGER WITH A NESTED HAT CHANNEL.  THIS REPAIR WAS APPROVED BY FAA/ DER FORM 8110-3, DER DESIGNATION SO-889, DATED 6-20-97.
